RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1978
Volume 240,
Number 4,
Pages
790–793
(Mi dan41759)
MATHEMATICS
On the equivalence of Gaussian measures under nonlinear transformations in Hilbert space
G. A. Sokhadze
a
,
A. D. Shatashvili
b
a
Institute of Economics and Law Academy of Sciences of the Georgian SSR, Tbilisi
b
Donetsk State University
UDC:
519.2
Presented:
A. N. Kolmogorov
Received: 22.02.1978
Fulltext:
PDF file (435 kB)
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025